# SDR ERAA075875

- Difficulty date: August 9, 2001
- Submitted: September 18, 2001
- Operation: General aviation
- Aircraft: N294EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Aircraft time: 8,050 hours
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: 4638302093
- Part serial: 1473
- Condition: Leaking
- Location: Freewheel Unit
- Part time: 615 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FREEWHEEL SHAFT LEAKS.  WAS SENT TO ZF FOR OVERHAUL  1/26/01 AND WAS INSTALLED ON AIRCRAFT 8/04/01.  AFTER 18.2 HRS,  UNIT CAUSING INPUT SEAL TO LEAK.  SPECIAL COATING WORN.  RETURNING TO ZF ON ERA REPAIR ORDER RW-885574 REQUESTING WARRANTY REPAIR.
